My dad is 92 and is on ditropan for persistent urinary incontinence. He has been fairly sharp mentally, but is having increased confusion the past few months, and seems to be declining quickly. Aside from the normal aging issues and other medical possibilities to be explored, how likely is it to assume that this medication may be playing a part in the increased confusion?
Unfortunately, it could be playing a large role. Ditropan can really do a number on the elderly, especially if they are on high dosages. One of the known possible side effects of ditropan is confusion... along with insomnia and dizziness. He shouldn't be getting more than 5mg 4x a day OR more than 20mg in a day in any combination. Hope this helps.
- Ditropan Information for Consumers
- Ditropan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ditropan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2013 • 1 answer
Posted 21 Feb 2013 • 2 answers
Posted 31 Oct 2014 • 2 answers
Posted 25 Oct 2016 • 0 answers
Posted 15 Jun 2017 • 0 answers